# SDR CA180104004

- Difficulty date: December 21, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 7,220 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633261
- Condition: Cracked
- Location: Tail Rotor
- Part time: 568 hours
- Component: Tail Rotor, Airbus
- Component part number: 355A12005012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE/DAILY INSPECTIONS OF THE T/R 1/2 SHELL BRGS AT 300-350 HR TSN, WEATHER CHECKING WAS OBSERVED ON THE RUBBER LAMINATE SECTION OF ALL 4 1/2 SHELL BRGS.  MONITORING CONTINUED ON THE VISIBLE PORTIONS OF THE BRGS. AND AT ABOUT 400-450 HR TSN SOME WEATHER CHECKING WAS OBSERVED TO DEVELOPE INTO VISIBLE CRACKS. AT THIS TIME AN EARLY 600 HR T/R INSPECTION WAS SCHEDULED. 1/2 SHELL TSN=568.2 HRS. AT REPLACEMENT, CRACKS WERE BEYOND LIMITS. (TC# 20180104004)
